MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 54X18

ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 54X18
Model Number 520-54-318
Health Effect - Clinical Code Pain (1994)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery: due to patient had pain.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as pain.The previous surgery and the surgery detailed in this event occurred 71 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - patient had pain.He may have fell and torn rotator cup.

Brand Name
ALTIVATE ANATOMIC SHOULDER
Common Device Name
ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 54X18
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10083272
Report Number1644408-2020-00422
Device Sequence Number19542070
Product Code KWS
UDI-Device Identifier00190446176268
UDI-Public(01)00190446176268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model Number520-54-318
Device Catalogue Number520-54-318
Device Lot Number959U1052
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-07-000, LOT 888U1395; 520-12-000, LOT 852U1341; 521-07-246, LOT 892U1116
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR